MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Event or Problem Description
The event involved a 9.5" smallbore trifuse ext set w/3 microclave® clear,nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock where it was reported when flushing above the red port iv fluid was coming out of the red port.Peripherally inserted central catheter (picc) was patent and was stated to be a tri-set issue.There were no other devices being used on the patient at the time of the event that may have caused or contributed to the event.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
Corrected information can be found in e4 - initial report sent to fda and g2 - report source.
 
Event or Problem Description
Update: a medsun medwatch uf/importer report # (b)(4) was received on 06-aug-2025 and was obtained from ufmw: the report was completed by (b)(6) a risk manager from (b)(6) hospital.This was an initial type of report and event occurred in the hospital.Approximate age of device: 0 days.
 
Additional Manufacturer Narrative
Received one used list# a1141, 9.5" smallbore trifuse ext set w/3 microclave® clear,nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock; lot# 14237904.No visual damages or anomalies were observed.The reported complaint of a leak could not be confirmed.The returned sample was tested and met product specifications.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in d10 concomitant products, h6 - adverse event problem component code.Additional information can be found in b5.Section e additional contacts: (b)(6).

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22372189
Report Number9617594-2025-01403
Device Sequence Number4388898
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)291201(10)14237904
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number14237904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/21/2025
07/21/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/18/2025
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
B BRAUN IV TUBING.; PICC (PERIPHERALLY INSERTED CATHETER), MFR B BRAUN.; UNSPECIFIED IV FLUID, MFR UNK.; UNSPECIFIED IV FLUIDS, UNK MFR.
Patient Age11 DA
Patient SexFemale